# SDR SWAA981454

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23175
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND BULKHEAD PANEL AT BS 380 RT SIDE GOUGED AND CRACKED.  REPAIRED PER BOEING SRM.
